# SDR IXXA20250713030

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,642 hours, 19,969 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 2400
- Condition: Faulted
- Location: Eicas
- Part time: 100 hours, 38 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK INITIATED DUE TO MULITPLE ENGINE INDICATION FLUCTUATIONS FOR EXHAUST GAS TEMPERATURE, OIL PRESSURE, OIL TEMPERATURE AND OIL QUANTITY. STATUS MESSAGE EICAS DISAGREE ON THE GROUND AFTER LANDING. NO EMERGENCY DELCARED. SYSTEM DEFERRED 64215, MEL CATEGORY A. REMOVED AND REPLACED EICAS COMPUTER IAW MM 31-41-02. OPERATIONAL CHECK GOOD. DEFERRAL 64215 CLEARED.
